We are using cookies to implement functions like login, shopping cart or language selection for this website. Furthermore we use Google Analytics to create anonymized statistical reports of the usage which creates Cookies too. You will find more information in our privacy policy.
OK, I agree I do not want Google Analytics-Cookies
International Poster Journal of Dentistry and Oral Medicine
Login:
username:

password:

Plattform:

Forgotten password?

Registration

Int Poster J Dent Oral Med 6 (2004), No. 1     15. Mar. 2004
Int Poster J Dent Oral Med 6 (2004), No. 1  (15.03.2004)

Poster 209, Language: English


Flunarizine-induced gingival hyperplasia?
Felice, Roberto Di/Lombardi, Tommaso/Küffer, Roger/Samson, Jacky
A 24 year-old healthy woman showed a diffuse erythematous gingival hyperplasia predominating in the anterior part of lower gingiva, in continuity with hyperplastic interdental papillae.The patient had suffered for 3 years of frequent migrainous attacks, and had taken for the last 1 year only flunarizine, a calcium channel blocker. Gingival hyperplasia does not belong to the list of adverse reactions to flunarizine treatment.

Keywords: gingiva, gingival hyperplasia, Flunarizine, drug-induced gingival hyperplasia

Conference/Exhibition:
June 18th - 21th, 2003
Europerio 4
Berlin/Germany